# SDR CAL950857

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 400
- Part time: 64,506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND A POPPED FASTENER WITH CORROSION IN SKIN AT LAP JOINT FORWARD OF C-1 DOOR THRESHOLD STATION 400.  THE CORRODED AREA OF SKIN WAS CUT OUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-3, FIGURE 16.  (M)
